HKUST Library Institutional Repository Banner

HKUST Institutional Repository >
Mathematics >
MATH Journal/Magazine Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/5932
Title: Testing a linear MA model against threshold MA models
Authors: Ling, Shi-Qing
Tong, H.
Keywords: Invertibility
Likelihood ratio test
MA model
Marked empirical process
Threshold MA model
Issue Date: Dec-2005
Citation: The Annals of statistics, 2005, v. 33, no. 6, p. 2529-2552
Abstract: This paper investigates the (conditional) quasi-likelihood ratio test for the threshold in MA models. Under the hypothesis of no threshold, it is shown that the test statistic converges weakly to a function of the centred Gaussian process. Under local alternatives, it is shown that this test has nontrivial asymptotic power. The results are based on a new weak convergence of a linear marked empirical process, which is independently of interest. This paper also gives an invertible expansion of the threshold MA models.
Rights: © Institute of Mathematical Statistics; article available at http://projecteuclid.org/euclid.aos/1140191665
URI: http://hdl.handle.net/1783.1/5932
Appears in Collections:MATH Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
Disseminate.pdf253KbAdobe PDFView/Open

Find published version via OpenURL Link Resolver

All items in this Repository are protected by copyright, with all rights reserved.